1

Penguin family  chelseamae06 wrote over 1 year ago

New to the group so I apologize if this has been discussed but where can I find literature on the effects of Vit C on Coumadin. I know that it can make your level higher

Category: Blood Clots

Total Views: 693

Total Comments: 3

Disclaimer


All Comments (3)

Comment on this post  



0

Puppy sleep  Cindy in nj - (4) - posted over 1 year ago

Take 1/2 tab daily and it has not affected my INR, it is probably based on the individual. My 1/2 tab is = to 250mg. You may have to try a trial and error☺️

Reply to Cindy in nj

0

Wolf  Pavan - - posted over 1 year ago

Hey Chelsea.

Note: 1 g of vitamin c is 1000 mg.

"There is some evidence, though controversial, that vitamin C interacts with anticoagulant medications (blood thinners) like warfarin (Coumadin). Large doses of vitamin C may block the action of warfarin, requiring an increase in dose to maintain its effectiveness. Individuals on anticoagulants should limit their vitamin C intake to 1 gram/day and have their prothrombin time monitored by the clinician following their anticoagulant therapy."

That was taken from here:
http://lpi.oregonstate.edu/mic/vitamins/vitamin-C

Reply to Pavan

0

Aston martin mid air  Eselpee - - posted over 1 year ago

Yikes! Glad I saw this!!

Reply to Eselpee

Start managing your Warfarin Register for Free